# SDR 2007UALA00741

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 54,533 hours, 20,305 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Door 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM SLIDE PACK WITH SAFETY PIN DOOR 4R.  [SUP 05-18-07]  FOUND DOOR 4R GIRT BAR AFT FOOT MISSING AND SLIDE NOT SERVICEABLE WHILE WORKING INBOUND GRIPE. REPLACED SLIDE AND GIRT BAR FOOT. GIRT BAR IS MOVING WHEN TRYING TO ARM.  UNABLE TO DISARM SLIDE PACK WITH SAFETY PIN DOOR 4R.  REPLACED SLIDE AS PRECAUTION DUE TO GIRT BAR MALFUNCTION.  ADJUSTED GIRT BAR.
